# SDR FDEA201002030311

- Difficulty date: February 3, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47835
- Aircraft time: 88,381 hours, 24,643 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB3821501
- Condition: Worn
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E SLAT DROOPED FOUND DEEP WEAR ON EXT SKIN.  REPAIRED SKIN IAW SRM 57-00-01 FIG.4 VOL.1
